# SDR WRNA201100004

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 55,893 hours, 14,366 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 750875
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY HAD ELECTRICAL PROBLEMS.  MX CONTROL ADVISED CREW TO RETURN TO BASE (MIAMI) A/C LANDED NORMAL, SECOND TIME TO RETURN TO FIELD FOR SAME ISSUES.  MX REMOVED AND REPLACED AC BUS TIE RELAY, AC BUS SENSING RELAY, AND NR 1 T/R.  RUN ALL 3 ENGINES, CHECKED PHASE'S ON GENERATORS, FOUND PHASE 'B' WAS UNDER VOLTS.  PLACED NR 1 IDG ON MEL, IDG ASSY PLACED ON ORDER.  A/C RELEASED FOR SERVICE.
